Trace Inequalities for a Block Hadamard Product

Creative Commons License

Pehlivan S., ÖZEL M., Ozel C.

FILOMAT, vol.32, no.1, pp.285-292, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1801285p
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.285-292
  • Keywords: Block Hadamard Product, Trace, Positive (Semi)Definite Matrices, Majorization, Norm
  • Dokuz Eylül University Affiliated: Yes


In this paper, some inequalities for the trace and eigenvalues of a block Hadamard product of positive semidefinite matrices are investigated. In particular, a Holder type inequality and inequalities related to norm and determinants of block matrices are obtained. Additionally, the relation between the trace of block Hadamard product and the usual Kronecker product is established.